# SDR 07FDEA01027

- Difficulty date: March 20, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 51,925 hours, 8,337 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ARG7755503
- Part serial: B2105
- Condition: Damaged
- Location: Nr 9
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 TIRE FAIL ALERT ON LNDG ROLLOUT CDG.  NO OTHER INDICATIONS.  FOUND NR 9 TIRE EXPOSED.  FOUND BRAKE NR 10 HYD PRESS LINE CUT, AND BRAKE NR 9 HID FITTING BENT, NEED TO REPLACE NR 9 BRAKE.  REMOVED AND REPLACED BRAKE NR 10 HYD PRESS LINE AS PER SUMP.  LEAK  TEST OK.  REMOVED AND REPLACED MAIN TIRE NR 10 AS PER MM 32-41-01-4.  CHECKED CONTINUITY TEST BETWEEN ANTI-SKID CONTROL UNIT AND WHEEL SPEED TRANSDUCER NR 9 AND 10.  CHECKED WIRING CONTINUITY BETWEEN ANTI SKID MANIFOLD CTR GEAR AND ASCU, PRECAUTIONARY CHANGED ASCU AS PER MM 32-45-01-4.  PERFORMED ANTI-SKID TEST AS PER MM 32-41-01-5, ALL TEST PASSED.  REMOVED AND REPLACED NR 9 BRAKE ASSY AS PER MM 32-43-20-4.  LEAK CHECK OK.  REMOVED AND REPLACED NR 9 WHEEL
